Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 2

All articles in this issue are freely accessible.

Berezin Quantization and Reproducing Kernels on Complex Domains
Miroslav Englis.
Trans. Amer. Math. Soc. 348 (1996), 411-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340173
A Construction of the Level 3 Modules for the Affine Lie Algebra $A_{2}^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. <STRONG>348</STRONG> (1996), pp. 481-501.</DD></DL>
Stefano Capparelli.
Trans. Amer. Math. Soc. 348 (1996), 481-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333389
A Multivariate Faa di Bruno Formula with Applications
G. M. Constantine and T. H. Savits.
Trans. Amer. Math. Soc. 348 (1996), 503-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325915
Isomorphisms of adjoint Chevalley groups over integral domains
Yu Chen.
Trans. Amer. Math. Soc. 348 (1996), 521-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329529
Regularity and Algebras of Analytic Functions in Infinite Dimensions
R. M. Aron, P. Galindo, D. García and M. Maestre.
Trans. Amer. Math. Soc. 348 (1996), 543-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340167
An Index Theory For Quantum Dynamical Semigroups
B. V. Rajarama Bhat.
Trans. Amer. Math. Soc. 348 (1996), 561-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329528
A cascade decomposition theory with applications to Markov and exchangeable cascades
Edward C. Waymire and Stanley C. Williams.
Trans. Amer. Math. Soc. 348 (1996), 585-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322959
Harmonic Bergman Functions on Half-Spaces
Wade C. Ramey and HeungSu Yi.
Trans. Amer. Math. Soc. 348 (1996), 633-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303125
A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures
Sh. Kaliman and M. Zaidenberg.
Trans. Amer. Math. Soc. 348 (1996), 661-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321580
An existence result for linear partial differential equations with $C^{∞}$ coefficients in an algebra of generalized functions
Todor Todorov.
Trans. Amer. Math. Soc. 348 (1996), 673-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316863
Characterizations of generalized Hermite and sieved ultraspherical polynomials
Holger Dette.
Trans. Amer. Math. Soc. 348 (1996), 691-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311912
Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System
Xiao-Biao Lin.
Trans. Amer. Math. Soc. 348 (1996), 713-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333395
Regularity theory and traces of $\mathcal{A}$-harmonic functions
Pekka Koskela, Juan J. Manfredi and Enrique Villamor.
Trans. Amer. Math. Soc. 348 (1996), 755-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311911
On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions
Ruslan Sharipov and Alexander Sukhov.
Trans. Amer. Math. Soc. 348 (1996), 767-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325920
Radial Solutions to a Dirichlet Problem Involving Critical Exponents when $N=6$
Alfonso Castro and Alexandra Kurepa.
Trans. Amer. Math. Soc. 348 (1996), 781-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321571
Factorizations of simple algebraic groups
Martin W. Liebeck, Jan Saxl and Gary M. Seitz.
Trans. Amer. Math. Soc. 348 (1996), 799-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316858